Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 30, 2016, 5:57 PM EDT for Monroe County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2016, 5:57 PM EDT (21:57 UTC)
- Expired
- Jun 30, 2016, 6:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Monroe County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230
WWUS82 KFFC 302157
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT THU JUN 30 2016
GAZ071-302230-
MONROE GA-
557 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONROE COUNTY UNTIL 630
PM EDT...
AT 557 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORSYTH. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...JULIETTE...COLLIER...BLOUNT...BERNER AND PLANT SCHERER.
LAT...LON 3304 8405 3312 8404 3320 8395 3320 8387
3319 8385 3320 8384 3318 8382 3313 8382
3307 8376 3294 8395
TIME...MOT...LOC 2157Z 228DEG 3KT 3308 8394
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 30, 3:01 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 30, 3:01 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT THU JUN 30 2016 .SHORT TERM /Tonight through Friday Night/... The latest surface analysis shows surface trough has shifted southward ever so slightly but still generally from la Grange to Athens. North of this feature...a very sharp gradient to the dry air exists with dewpoints falling int the mid 50s over the far NW corner of the state., Along and south of the boundary though...ample moisture exists for storm development...mainly at the low levels for North GA but deep layer moisture in place for all of central GA. Mixed layer CAPE in excess of 3000 J/KG over portions of east GA at this hour and well over 2000 along and south of the trough axis. This has already allowed for the development of strong to isolated severe storms across the area. The storms that form along and north the I 20 corridor will have the benefit of dry air aloft and DCAPE values of 1200 J/KG to aid the wind threat. In addition...hail will be prominent in these storms with reports already coming out of Gwinnett county. For the southern tier storms...with deeper moisture present...anticipate additional flooding concerns down there due to slow movement of the storms. We get a little upper level push for Friday which takes surface trough axis southward. In addition...deep layer moisture will be on the decrease area wide. Not enough of a dropoff for southern sections to completely shut convection down but will be looking more like 20 to 30 pops as opposed to the 60s of today. Deese .LONG TERM /Saturday through Thursday/... The GFS continues to advertise a strong mid level trough to move through the Tennessee valley through the afternoon on the 4th. It will depend on timing as to whether we see washout conditions for the 4th festivities or it is more scattered in nature ahead of the trough. For now...kept it as mid range scattered but this timeframe will need to be monitored closely for possible upgrade to likely pops. Deese && AVIATION... 18Z UPDATE... TSRA developing across southern sections of the forecast area and look to affect mainly Macon and Columbus terminals this afternoon. There is a line trying to develop as well just south of Athens so will need to watch closely for possible inclusion of TEMPO there. Otherwise...once TSRA dissipates tonight...MVFR to IFR cigs look to develop but location is in question with one model showing ATL and the other showing the south terminals. Favoring the southern solution for now which puts IFR at MCN and CSG but keeps conditions SCT for now at ATL. //ATL CONFIDENCE...18Z UPDATE... Medium on IFR potential. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 70 94 70 96 / 30 10 10 30 Atlanta 72 92 73 94 / 20 5 5 30 Blairsville 63 87 65 87 / 20 5 5 30 Cartersville 65 93 68 93 / 10 5 5 30 Columbus 72 94 73 97 / 40 20 10 30 Gainesville 70 91 71 93 / 30 10 5 30 Macon 71 95 72 97 / 60 20 10 30 Rome 64 94 69 93 / 10 5 5 30 Peachtree City 68 93 68 95 / 20 10 5 30 Vidalia 73 92 74 95 / 60 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....Deese AVIATION...Deese
Hazardous weather outlook, Jun 30, 3:54 AM EDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 AM EDT THU JUN 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010800- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 354 AM EDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A STATIONARY FRONT ACROSS CENTRAL GEORGIA WILL REMAIN IN PLACE THROUGH TONIGHT. THIS WILL KEEP A CHANCE OF THUNDERSTORMS OVER PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY DURING THE AFTERNOON AND EVENING HOURS...AND GENERALLY SOUTH OF A LINE FROM ROME TO CHATSWORTH. A FEW OF THESE STORMS COULD BECOME STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. THE CHANCE OF THUNDERSTORMS BECOMES BETTER SUNDAY AND MONDAY AS A STATIONARY FRONT LIFTS NORTH ACROSS NORTH GEORGIA. A FEW STORMS COULD BECOME STRONG EACH AFTERNOON AND EVENING WITH THE MAIN THREATS BEING GUSTY WINDS...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 30, 4:32 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUN 30 2016
GAZ071-072-081-082-302100-
CRAWFORD GA-JONES GA-MONROE GA-BIBB GA-
432 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD...SOUTHERN
JONES...SOUTHEASTERN MONROE AND BIBB COUNTIES UNTIL 500 PM EDT...
AT 429 PM EDT...STRONG THUNDERSTORMS WERE FROM LIZELLA TO MACON
...MOVING EAST AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE TOBESOFKEE...SKIPPERTON...
RUTLAND...CROSS KEYS...ARKWRIGHT...LIZELLA AND JACK BROWN ESTATES.
LAT...LON 3289 8395 3298 8363 3275 8356 3274 8358
3274 8360 3272 8360 3269 8375 3269 8377
3268 8378 3266 8389
TIME...MOT...LOC 2029Z 248DEG 8KT 3281 8369
16Special weather statement, Jun 30, 5:29 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT THU JUN 30 2016
GAZ058-059-071-302200-
JASPER GA-BUTTS GA-MONROE GA-
529 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JASPER...
SOUTHEASTERN BUTTS AND NORTHEASTERN MONROE COUNTIES UNTIL 600 PM
EDT...
AT 529 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
FLOVILLA... OR 8 MILES NORTH OF FORSYTH...MOVING EAST AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...FLOVILLA...JULIETTE...BLOUNT...BERNER...INDIAN SPRINGS
STATE PARK AND HIGH FALLS STATE PARK.
LAT...LON 3307 8400 3317 8404 3325 8397 3326 8384
3317 8372 3314 8375 3313 8382 3310 8379
3299 8392
TIME...MOT...LOC 2129Z 276DEG 10KT 3315 8390
DJNSpecial weather statement, Jun 30, 5:42 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT THU JUN 30 2016
GAZ036-037-302215-
OCONEE GA-CLARKE GA-
542 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR OCONEE AND SOUTHWESTERN CLARKE
COUNTIES UNTIL 615 PM EDT...
AT 541 PM EDT...A STRONG THUNDERSTORM WAS OVER WATKINSVILLE...MOVING
NORTHEAST AT 5 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WATKINSVILLE...NORTH HIGH SHOALS...BISHOP...ATHENS-CLARKE COUNTY...
WHITEHALL...STATE BOTANICAL GARDEN OF GA...BARNETT SHOALS...BEECHWOOD
HILLS...FARMINGTON AND EASTVILLE.
LAT...LON 3385 8327 3381 8330 3381 8329 3380 8330
3370 8341 3372 8344 3376 8345 3380 8348
3382 8350 3382 8353 3385 8357 3386 8359
3398 8341
TIME...MOT...LOC 2141Z 236DEG 6KT 3389 8341
16Local storm report, Jun 30, 5:43 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL HIGH FALLS STATE PARK 33.18N 84.02W
06/30/2016 E1.00 INCH MONROE GA PUBLIC
DIME TO QUARTER SIZE HAIL REPORTED ALONG HIGH FALLS
ROAD NEAR TOWALIGA RIVER DRIVE.
&&
EVENT NUMBER FFC1600424
DJNSpecial weather statement, Jun 30, 5:43 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT THU JUN 30 2016
GAZ047-049-302215-
MORGAN GA-WALTON GA-
543 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND SOUTHEASTERN WALTON
COUNTIES UNTIL 615 PM EDT...
AT 543 PM EDT...A STRONG THUNDERSTORM WAS OVER RUTLEDGE...OR 9 MILES
WEST OF MADISON...MOVING NORTHEAST AT 5 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...SOCIAL CIRCLE...RUTLEDGE...NORTH HIGH SHOALS...BOSTWICK...HARD
LABOR CREEK STATE PARK...APALACHEE AND EBENEZER.
LAT...LON 3349 8362 3353 8368 3357 8368 3358 8369
3360 8368 3363 8371 3365 8374 3382 8353
3382 8350 3380 8348 3376 8345 3372 8344
3369 8340 3361 8335
TIME...MOT...LOC 2143Z 236DEG 6KT 3361 8362
16Special weather statement, Jun 30, 5:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT THU JUN 30 2016
GAZ071-302230-
MONROE GA-
557 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONROE COUNTY UNTIL 630
PM EDT...
AT 557 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORSYTH. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...JULIETTE...COLLIER...BLOUNT...BERNER AND PLANT SCHERER.
LAT...LON 3304 8405 3312 8404 3320 8395 3320 8387
3319 8385 3320 8384 3318 8382 3313 8382
3307 8376 3294 8395
TIME...MOT...LOC 2157Z 228DEG 3KT 3308 8394
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:25 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Oconee, Walton | 35 min |
| Jun 29, 9:48 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 27 min |
| Jun 29, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Oconee, Walton | 36 min |
| Jun 29, 11:30 PM EDT | Special Weather Statement | FFC | Oconee | 45 min |
| Jun 29, 11:34 PM EDT | Special Weather Statement | FFC | Oglethorpe | 41 min |
| Jun 30, 12:36 AM EDT | Special Weather Statement | FFC | Jackson | 39 min |
| Jun 30, 2:11 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Jun 30, 2:13 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 47 min |
| Jun 30, 2:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 30, 2:32 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 28 min |
| Jun 30, 2:56 PM EDT | Special Weather Statement | FFC | Treutlen | 49 min |
| Jun 30, 3:00 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 30 min |
| Jun 30, 3:31 PM EDT | Special Weather Statement | FFC | Dooly | 29 min |
| Jun 30, 3:47 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 30, 3:56 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Jun 30, 4:04 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 30, 4:29 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Jun 30, 4:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Jun 30, 4:32 PM EDT | Special Weather Statement | FFC | Bibb | 28 min |
| Jun 30, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe | 39 min |
| Jun 30, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 29 min |
| Jun 30, 5:29 PM EDT | Special Weather Statement | FFC | Monroe | 31 min |
| Jun 30, 5:42 PM EDT | Special Weather Statement | FFC | Oconee | 33 min |
| Jun 30, 5:43 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Jun 30, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 30 min |
| Jun 30, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 37 min |
| Jun 30, 6:13 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 32 min |
| Jun 30, 6:46 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 29 min |
| Jun 30, 7:19 PM EDT | Special Weather Statement | FFC | Taliaferro | 26 min |
| Jun 30, 7:23 PM EDT | Special Weather Statement | FFC | Lumpkin | 22 min |
| Jun 30, 7:31 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jun 30, 7:58 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 32 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.